# SDR SWIA200413465

- Difficulty date: June 15, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 4,399 hours, 3,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RIGHT FLOOR SUPPORT ANGLE CRACKED.  DISCOVERED DURING C-CHECK INSPECTION. REPAIRED ANGLE IAW CRJ REO 601R-53-61-117 REV. B.
